# SDR SIMA20210704001

- Difficulty date: July 4, 2021
- Submitted: July 4, 2021
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 12,995 hours, 8,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY FLASHLIGHT FA-C/A-INSTALLED FWD FA EMERGENCY FLASHLIGHT IAW EEL 33-51-01
